# SDR 04FDEA03234

- Difficulty date: November 26, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-22
- Aircraft serial: 18872
- Aircraft time: 69,481 hours, 51,490 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME MLG FWD TRUNNION ATTACH FITTING OVERSIZE HOLE REWORK C/W EA 7-5710-55408 ENT BY: 497236 RPT BY: 497236 FACT 26NOV04 15:03  COMPLIED WITH EA 7-5710-55408 HOLES OVERSIZED TO .875 AND REPAIR BUSHINGS INSTALLED RII:497228 ENT BY: 497236 RPT BY: 497236.
